Publication
Title
A basis for the non-archimedean holomorphic theta functions
Author
Language
English
Source (journal)
Bulletin of the Belgian Mathematical Society Simon Stevin. - Brussels, 1994, currens
Publication
Brussels : 1994
ISSN
1370-1444 [print]
2034-1970 [online]
Volume/pages
1(1994), p. 79-83
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference